Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had typhoid, fever, taken medicine. When can I conceive?

Hi, i got to know that i had typhoid on 4th of sep 2012, then for a week i was having fever maximum 103.5 F. but after that there were no fever and i was almost feeling good. Now its been 14 days almost since the typhoid started and now i m absloultely fine but medicine will be continue till 15 days more. Now , my query is this that my husband and i wer planning for a our first baby and i m 30yrs old and he is 27 yrs old. now we are in hurry to start our family but unfortunaely i caughtup with typhoid. now when can i start to conceive?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

As your doctor must have prescribed you some antibiotics so I would like to know their name as some of them are hazardous to the baby.

Fever it self can cause miscarriage so it is better to take rest at least for 6 weeks before planning any pregnancy. Till then you can take folic acid supplements.

Semisolid diet and rest is advisable.

Take care

Best wishes
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor